How common is burning and itching of the soles of the feet in fibromyalgia? I have been to a podiatrist who ended up sending me to a pain specialist. He has recently started me on lyrica which has helped some, but I still cannot wear anything but clogs or Birkenstock sandals. Any suggestions?
I had those burning soles of the feet, it was awful. I used ice packs on them. I'm on Lyrica now and haven't had the problem. lyrica take a while to work. It took about a month and the dr. wants me to up the dose. I don't want to as I am so fatigued. Whatever helps, do it!
thanks for the reply. I know you must hear this alot, but, it seemed like I was the only one to be experiencing these weird symptoms. Do you think the lyrica makes you tired? I recently mentioned this to my pain specialist and he did not attribute it to the meds. Thanks
Lyrica made me so tired the first month, I thought I would never want to move again! But low and behold that side effect went away. I am still a bit tired, but nothing like at first. Some people do not get that tired on Lyrica, i sure did and my rhemy said it is normal and will go away. He wants me to up my dose and says as I go up, most likely I will be tired again. He also mentioned taking all the pills at night. I told him it didn't seem to make a difference. I woke up tired. Not much now and I am not looking forward to going up. I am on 150 mg. now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.